Journal article icon

Journal article

Asymptotically locally euclidean metrics with holonomy SU(m)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1006622430781

Authors


Journal:
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY
Volume:
19
Issue:
1
Pages:
55-73
Publication date:
2001-03-05
DOI:
ISSN:
0232-704X
URN:
uuid:c2327cc9-e9e8-4e28-9aaa-26d49ac56cb7
Source identifiers:
9484
Local pid:
pubs:9484

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP